Some results on a system of multi-term fractional integro-differential equations

Aydoğan S. M. , Ravash E., Rezapour S., Sakar F. M.

Turkish Journal Of Mathematics, vol.45, no.22, pp.1-15, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 22
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1903-51
  • Journal Name: Turkish Journal Of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1-15
  • Istanbul Technical University Affiliated: Yes


In present study, we investigate the existence of solution for a multi-term fractional integrodierential system with special boundary conditions under some dierent conditions. In this way, we provide dierent results for the existence of solutions for the system and also for obtaining unique solution for the system under dierent conditions. We also present three numerical examples in which by using the Legendre multi-wavelet method, we approximate solutions of the system. These examples illustrate our main results.